e-ISSN 1309-2545      ISSN 1301-062X
TR    ENG
 

Download Current Issue.

Volume : 25 Issue : 3 Year : 2019

Current Issue Archive Popular Articles Ahead of Print Submit Your Article Login
Turkish Journal of Neurology Indexed By
 
  Search






A Dyskinesia Case Induced by Pramipexole, Pregabalin and Gabapentin After Cardiopulmonary Resuscitation [Turk J Neurol]
Turk J Neurol. 2013; 19(4): 148-150 | DOI: 10.4274/Tnd.63497  

A Dyskinesia Case Induced by Pramipexole, Pregabalin and Gabapentin After Cardiopulmonary Resuscitation

Dürdane Aksoy, Betül Çevik, Volkan Solmaz, Semiha Gülsüm Kurt, Orhan Sümbül
Gaziosmanpasa University Faculty Of Medicine, Department Of Neurology, Tokat, Turkey

Drug-induced dyskinesias can be seen occasionally in clinical practice. Here we present a 70-year-old patient who developed a noticeable dyskinesia after the use of pramipexole, gabapentin, pregabalin respectively for the restless legs syndrome. Prior to this condition, he had been hospitalized in intensive care unit for the myocardial infarction required cardiopulmonary resuscitation, and he had been discharged with no neurological deficits. The case presented here is a good example indicating the importance of being alert for drug-induced dyskinesias after hypoxic-ischemic encephalopathy, even though everything else seems right.

Keywords: Hypoxic-ischemic encephalopathy, Dyskinesia, Pramipexole; Gabapentin; Pregabalin


Dürdane Aksoy, Betül Çevik, Volkan Solmaz, Semiha Gülsüm Kurt, Orhan Sümbül. A Dyskinesia Case Induced by Pramipexole, Pregabalin and Gabapentin After Cardiopulmonary Resuscitation. Turk J Neurol. 2013; 19(4): 148-150

Corresponding Author: Dürdane Aksoy, Türkiye


TOOLS
English Full Text
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
© Copyright 2019 Turkish Journal of Neurology
Home        |        Contact
LookUs & OnlineMakale